Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a problem of Grünbaum


Author: Jack G. Ceder
Journal: Proc. Amer. Math. Soc. 16 (1965), 188-189
MSC: Primary 52.30
DOI: https://doi.org/10.1090/S0002-9939-1965-0173200-5
MathSciNet review: 0173200
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Branko Grünbaum, Measures of symmetry for convex sets, Proc. Sympos. Pure Math., Vol. VII, Amer. Math. Soc., Providence, R.I., 1963, pp. 233–270. MR 0156259

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.30

Retrieve articles in all journals with MSC: 52.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0173200-5
Article copyright: © Copyright 1965 American Mathematical Society